# SDR UIEA2020042070759

- Difficulty date: April 17, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,838 hours, 16,490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, L
- Precautionary procedure: K, O

## Discrepancy

L PACK NOT WORKING. PACK OFF LIGHT ILLUMINATES WHEN AIR IS SUPPLIED.  PERFORMED PACK TEMPERATURE CONTROLLER SYSTEM TEST, FOUND OK IAW AMM 21-51-00. SYSTEM OK.
